American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Naichung Conan Leung and Changzheng Li. Gromov-Witten invariants for $G/B$ and Pontryagin product for ${\Omega}K$. Trans. Amer. Math. Soc. 364 (2012) 2567-2599.
Abstract, references, and article information
View Article: PDF

[2] Thomas Lam and Pavlo Pylyavskyy. Affine geometric crystals in unipotent loop groups. Represent. Theory 15 (2011) 719-728.
Abstract, references, and article information
View Article: PDF

[3] Masaki Kashiwara, Toshiki Nakashima and Masato Okado. Tropical R maps and affine geometric crystals. Represent. Theory 14 (2010) 446-509. MR 2661518.
Abstract, references, and article information
View Article: PDF

[4] Pedram Hekmati. Integrability criterion for abelian extensions of Lie groups. Proc. Amer. Math. Soc. 138 (2010) 4137-4148. MR 2679636.
Abstract, references, and article information
View Article: PDF

[5] Eduardo Chiumiento. Geometry of $\mathfrak {I}$-Stiefel manifolds. Proc. Amer. Math. Soc. 138 (2010) 341-353. MR 2550200.
Abstract, references, and article information
View Article: PDF

[6] Esteban Andruchow, Gabriel Larotonda and Lázaro Recht. Finsler geometry and actions of the $p$-Schatten unitary groups. Trans. Amer. Math. Soc. 362 (2010) 319-344. MR 2550153.
Abstract, references, and article information
View Article: PDF

[7] Daniel Beltita. Iwasawa decompositions of some infinite-dimensional Lie groups. Trans. Amer. Math. Soc. 361 (2009) 6613-6644. MR 2538608.
Abstract, references, and article information
View Article: PDF

[8] Arzu Boysal. Nonabelian theta functions of positive genus. Proc. Amer. Math. Soc. 136 (2008) 4201-4209. MR 2431033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Masaki Kashiwara, Toshiki Nakashima and Masato Okado. Affine geometric crystals and limit of perfect crystals. Trans. Amer. Math. Soc. 360 (2008) 3645-3686. MR 2386241.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Wolfgang Bertram. Differential geometry, Lie groups and symmetric spaces over general base fields and rings. Memoirs of the AMS 192 (2008) MR 2369581.
Book volume table of contents

[11] Claus Mokler. An analogue of a reductive algebraic monoid whose unit group is a Kac-Moody group. Memoirs of the AMS 174 (2005) MR 2116620.
Book volume table of contents

[12] Julio C. Rebelo. Subgroups of $\operatorname{Diff}^{\infty}_+ (\mathbb S^1)$ acting transitively on $4$-tuples. Trans. Amer. Math. Soc. 356 (2004) 4543-4557. MR 2067133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jeffrey D. Adler and Stephen DeBacker. A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004) 1861-1868. MR 2051152.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] M. Kassabov. On pro-unipotent groups satisfying the Golod--Shafarevich condition. Proc. Amer. Math. Soc. 131 (2003) 329-336. MR 1933320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Loki Natarajan, Enriqueta Rodríguez-Carrington and Joseph A. Wolf. The Bott--Borel--Weil Theorem for direct limit groups. Trans. Amer. Math. Soc. 353 (2001) 4583-4622. MR 1650034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Doug Pickrell. Invariant measures for unitary groups associated to Kac-Moody Lie algebras. Memoirs of the AMS 146 (2000) MR 1686655.
Book volume table of contents

[17] Gerard Misiolek. Exponential maps of Sobolev metrics on loop groups. Proc. Amer. Math. Soc. 127 (1999) 2475-2482. MR 1626450.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J. M. Isidro. Behaviour of holomorphic automorphisms on equicontinuous subsets of the space $\mathcal C(\Omega,E)$. Proc. Amer. Math. Soc. 127 (1999) 437-446. MR 1469414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Conrad Plaut. Geometrizing Infinite Dimensional Locally Compact Groups. Trans. Amer. Math. Soc. 348 (1996) 941-962. MR 1348156.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Tomasz Rybicki. Isomorphisms between groups of diffeomorphisms . Proc. Amer. Math. Soc. 123 (1995) 303-310. MR 1233982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Gloria Marí Beffa. On the Virasoro algebra as reduced Poisson submanifold of a Kac-Moody algebra on the circle . Proc. Amer. Math. Soc. 122 (1994) 859-869. MR 1204369.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] J. Leslie. Some integrable subalgebras of the Lie algebras of infinite-dimensional Lie groups . Trans. Amer. Math. Soc. 333 (1992) 423-443. MR 1059710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Kentaro Mikami. Symplectic double groupoids over Poisson $(ax+b)$-groups . Trans. Amer. Math. Soc. 324 (1991) 447-463. MR 1025757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Paolo Piazza and Siye Wu. Automorphisms of extended current algebras . Proc. Amer. Math. Soc. 106 (1989) 1099-1106. MR 969525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Robert P. Boyer. Representation theory of ${\rm U}\sb 1(H)$ . Proc. Amer. Math. Soc. 103 (1988) 97-104. MR 938651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Doug Pickrell. The separable representations of ${\rm U}(H)$ . Proc. Amer. Math. Soc. 102 (1988) 416-420. MR 921009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. Leslie. On the Lie subgroups of infinite dimensional Lie groups. Bull. Amer. Math. Soc. 16 (1987) 105-108. MR 866025.
Abstract, references, and article information
View Article: PDF

[28] Augustin Banyaga. On isomorphic classical diffeomorphism groups. I . Proc. Amer. Math. Soc. 98 (1986) 113-118. MR 848887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Paul R. Chernoff. Irreducible representations of infinite-dimensional transformation groups and Lie algebras. Bull. Amer. Math. Soc. 13 (1985) 46-48. MR 788389.
Abstract, references, and article information
View Article: PDF

[30] Donald G. Babbitt and V. S. Varadarajan. Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations. Memoirs of the AMS 55 (1985) MR 787539.
Book volume table of contents


Results: 1 to 30 of 39 found      Go to page: 1 2